# SDR EIA2000022

- Difficulty date: May 26, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 1711414CR0480
- Condition: Split
- Location: Nr 1 Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ANC - NR 1 ENGINE LOP AND QTY IN FLT SHUTDOWN, MIN PRESSURE 8-10 PSI.  DURATION 30 MIN.  ALL SYSTEM NORMAL PRIOR TO LOSS OF OIL QTY AND PRESS.  FOUND OIL PRESS LINE FROM FILTER TO TOP OF ENGNE TO OIL PRESS TRANSMITTER SPLIT, LT SIDE OF ENGNE.  REPLACED WITH FLEX LINE PER ECRA 662254-79-014-1 PT A.  PERFORMED WINDMILL INSPECTION.  REPLACED OIL FILTER AND INSPECTION ALL CHIP DETECTORS.  FOUND NORMAL.  ENGINE RUN AND LEAK CHECK NORMAL.  (M)
